MathSciNet Relay Station
MathSciNet bibliographic data
MR1812058 (2002g:53089) 53C30 (17B30 32G05)
Salamon, S. M. Complex structures on nilpotent Lie algebras. J. Pure Appl. Algebra 157 (2001), no. 2-3, 311–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement